MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 110MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 110MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 143110
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Dr.(b)(6) had a patient receive a stress fracture at the tibial pin site six months ago and is still recovering from it.Case type: tka.Additional information from mps: here is all the information i received yesterday regarding the stress fracture complaint: -patient is 6 month post op, -has stress fracture at tibial pin site -patient is still healing.
 
Event or Problem Description
(b)(6) had a patient receive a stress fracture at the tibial pin site six months ago and is still recovering from it.Case type: tka.Additional information from mps: here is all the information i received yesterday regarding the stress fracture complaint: patient is 6 month.Post op, has stress fracture at tibial pin site.Patient is still healing.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: dr.(b)(6) had a patient receive a stress fracture at the tibial pin site six months ago and is still recovering from it.Case type: tka.Additional information from mps: here is all the information i received yesterday regarding the stress fracture complaint: patient is 6 month post op.Has stress fracture at tibial pin site.Patient is still healing.Product evaluation and results: product inspection was not performed as product was not returned for inspection.Product history review: product history review was not conducted as lot number is not provided.Complaint history review: complaint history review was not conducted as lot number is not provided.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.

Brand Name
BONE PIN, 3.2MM X 110MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8892706
Report Number3005985723-2019-00593
Device Sequence Number1400484
Product Code OLO
UDI-Device Identifier00848486018139
UDI-Public00848486018139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number143110
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;